# SDR UALA2012103106257

- Difficulty date: October 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR FAILED BUTTERFLY CHECK.  HANDLE WAS REMOVED CLEANED AND RE-INSTALLED IAW MM.
